Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    4
  • views
    9990

I hate this day

Fierydiamond

1259 views

I'm just so fed up today 
I got acne this time last year for the first time a very hormonal bout of it 
IIt finally got cured after a long battle of qlaira - a birth control like yaz- it took about three months 
In thathat time a gp sent me to counselling as he thought I had depression I now realise that it was a symptom of my pcos .. 
Well anyway fast forward to the beginning of March I stopped getting bad breakouts .. fast track again to April I was beginning to get comfortable in MMy own skin again 
Then come may I was actually getting compliments! June & July perfect 
Then I went oon a holiday to Italy & messed up my pill packets ..
I got 2 spots which eventually kept growing & growing until come September I decided to come off the pill & have a natural cycle in attempt to get my skin back !! 
I had an appalling breakout I'm 18 days in to a new pack & having terrible breakouts & depression
I'm realreally at rg end oof my tether!  I need this to clear soon
I'm really starting to worry m family , a lifelong friend of mine has stopped speaking to me & I'm even too embarrassed to go & see my boyfriend20151013_140748.thumb.jpg.66b506a18c731e
...
I need this to go !!Snapchat-834460341280847263.thumb.jpg.27Snapchat-8983059309866181705.thumb.jpg.8Snapchat-834460341280847263.thumb.jpg.b1Snapchat-4334301221537074700.thumb.jpg.8
 



2 Comments


If you're back on birth control then it will take time to get your skin back to where it was.  My acne is somewhat similar to yours and I'm on spiro - breaking out pretty bad with new activity every day- no improvement yet.  Keep the positivity up as that is half the battle.

Share this comment


Link to comment

If you're back on birth control then it will take time to get your skin back to where it was.  My acne is somewhat similar to yours and I'm on spiro - breaking out pretty bad with new activity every day- no improvement yet.  Keep the positivity up as that is half the battle.

Thanks ! Really lacking the positivity ! I feel like the differin is helping the breakouts a bit but I'm so red & sore from it I'm not sure I'd it will even be worth it !! 
Hormones are the worst !

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×